Max Planck Society - eDoc Server

http://edoc.mpg.de



A quantum version of the algebra of distributions of SL2
Authors: Angiono, Iván
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Publications of the Research Institute for Mathematical Sciences
Volume: 54
Issue / Number: 1
Start Page: 141
End Page: 161
Document Type: Article
ID: 741097.0


On finite dimensional Nichols algebras of diagonal type
Authors: Andruskiewitsch, Nicolás; Angiono, Iván
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Bulletin of Mathematical Sciences
Volume: 7
Issue / Number: 3
Start Page: 353
End Page: 573
Document Type: Article
ID: 734420.0